# SDR IPXA2020031353135

- Difficulty date: February 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR-3 DOOR JAMB INNER SKIN (WEB) IS CRACKED AT STA. 1256.75 AND Z=60.REPAIRED CRACKED R-3 DOOR JAMB INNER SKIN (WEB) AT STA. 1256.75 AND Z=60 IAW VT-SAA EA 011-5310-01-A8034 REV. I/R AND UPS EO MD11-5310-75793-A. (MAJOR)
